# SDR WVER2016111900001

- Difficulty date: November 19, 2016
- Submitted: November 19, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,726 hours, 23,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341691
- Condition: Cracked
- Location: Bs 202 Bulkhead
- Part time: 31,726 hours, 23,121 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BULKHEAD AT BS 202.75 FOUND INDICATION ON TOP OF STIFFENER LBL30 APPROX 1/8 INCHES LONG, STIFFENER FAILED NDT INSPECTION
